# SDR C2XA99CL048

- Difficulty date: June 23, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N87550
- Make and model: Beech 1900D
- Aircraft serial: UE205
- System (JASC): 3442 · Weather Radar System
- Part: Connector
- Condition: Contaminated
- Location: Radar
- Stage of operation: CR
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

CLE - FLT 3169 - THE CREW REPORTED THE RADAR WAS PAINTING RED AT FULL TILT UP, THE AIRCRAFT DID A AIR RETURN TO CLEVELAND WITHOUT FURTHER INCIDENT.  MAINTENANCE CLEANED MOISTURE FROM THE R/T CONNECTOR AND PERFORMED RADAR GROUND CHECKS IAW BEECHCRAFT MM 34-40-00.  THE AIRCRAFT WAS RELEASED TO SERVICE.  (M)
